Generalized forgetting functions for on-line least squares identification of time-varying systems

Citation

Mahony, R & Lozano, R 2001, 'Generalized forgetting functions for on-line least squares identification of time-varying systems', International Journal of Adaptive Control and Signal Processing, vol. 15, no. 4, pp. 191-210.

Year

2001

Field of Research

  • Calculus Of Variations, Systems Theory And Control Theory

Updated:  18 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers